# SDR TRBA201132601

- Difficulty date: November 17, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 33,415 hours, 379,395 cycles
- Engine: Pwa PW120
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

WHILE WAITING TO BE PARKED AT GATE, NR 1ENGINE SHUTDOWN WITH 450 LBS FUEL.  HAD FUEL TRUCK FILL TANK AND NR 1 ENGINE WOULD NOT START.  R & R BOTH IGNITERS FOR NR 1 ENGINE. OPS CHECKED NORMAL.  MADE SEVERAL STARTS AND TOOK ENGINE TO POWER, WORKED NORMAL IAW MM 72-01-20.
